# SDR DLL10962266

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Part number: LS13112
- Condition: Cracked
- Location: Fs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZ PRESSURE DECK PANEL WAS FOUND WITH A CRACK AT RBL 102 AND FS 378.  THE CRACK WAS TRIMMED OUT AND REINFORCED WITH DOUBLERS AND TRIPLERS.
